# SDR 9703269618

- Difficulty date: February 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N618NW
- Make and model: Doug DC-9-32
- Aircraft serial: 47433
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE MAINTENANCE INSPECTION, FOUND EMERGENCY LIGHTS AT ROWS 5 THROUGH 7 AND AT FORWARD RIGHT OVERWING DOOR INOPERATIVE.  REPLACED FUSE IN FORWARD RIGHT OVERWING EMERGENCY LIGHT BATTERY PACK, OPERATIONAL CHECK NORMAL.
